# SDR FDEA202007101482

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,807 hours, 21,763 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Part number: 7586631
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYSTEM LOW PRESSURE MESSAGE ON DOWNWIND.  QRH COMPLETED, ALTERNATE FLAPS AND GEAR USED.    FOUND THE LT HYD SYSTEM DIFFERENTIAL PRESSURE INDICATOR LEAKING AT MODULE IN THE LT ENGINE PYLON.     R & R THE LEFT ENG FILTER MODULE PRESSURE FILTER, DIFFERENTIAL PRESSURE INDICATOR IAW MM 29-11-17-4.  SERVICED LEFT HYDRAULIC RESERVIOR IAW MM 12-12-01-3. PRESSURIZED HYDRAULICS AND CYCLED FLAPS TWO TIMES IAW MM 27-51-00-5, WITH NO PROBLEMS. LEAK CHECKED GOOD. OK FOR SERVICE.
